# SDR R61A201804070467

- Difficulty date: April 7, 2018
- Submitted: April 7, 2018
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 11,618 hours, 8,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FOUND CORROSION AT FRAME 14 RIGHT SIDE OF FWD FUSELAGE FLOOR STRUCTURE JUST FORWARD OF SERVICE DOOR AS MARKED. REMOVED AND REPLACED FLOOR DOUBLER AT FRAME 14 RIGHT SIDE OF FWD FUSELAGE REF SRM 51-40-08.
